# SDR AALA20160827007

- Difficulty date: August 27, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 47,769 hours, 19,450 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON BOTTOM SKIN OF RT HORIZONTAL STABILZER, HSS 129.50.   REPAIRED IAW SRM 55-10-01-2R-11.
